Posted by hf on May 6, 2001, at 11:29:26
In reply to Re: Wean slowly..very, very, slowly....... » hf, posted by Seraphim on May 6, 2001, at 10:14:13
- Boy, I wish I'd NEVER been put on Effexor...
- I have experienced all of the same. I am still sick and in pain. I'm stuck at 37.5mg after two months. Started at 300mg. How long did it take you? As far as the other drugs you mentioned, the only one I am familiar with is Buspar. A friend has taken it for a few years now and says it works great for her social anxiety. I would definitely research each drug and talk to others who have taken it before trying them. I know I will always do the same before even considering a medication, regardless of what it is for.
Believe me, I am in NO rush to take another med.!! My Synthroid is the only one I feel comfortable with (for low thyroid). I've never felt any side effects other than feeling normal, again...at least along that line. :D
I got the food poisoning about two months ago which started the beginning of the end and then went off the EXR completely two weeks ago, a little over. From what I've read some are still having the withdrawal symptoms at 6 weeks. UGH!! I told my husband that I felt I was going through the joneses for something that I was duped on. That's supposed to be reserved for being not so bright and taking one of the street drugs when it is your choice. My psych was naive enough to give me his e-mail addy...I do believe I will use it as I have a few things to say about his negligence and/or ignorance in his use of these drugs on people who trust him. ;) I will do it "politely", of course.
I am SO GLAD that there is this type of reference and peer support concerning these drugs as I would have thought I was going more CRAZY!! I have enough med probs without added ones caused by my doctor! I just changed insurance companys (they cover meds!! with only a $7 copay!!) so I am going to drop the psych..
Did you read Cam's post about opening the XR caps and taking some of the little balls out so you can reduce the strength of the 37.5 mg caps even more? Sounds like a good idea. I should have done that - I have with XR allergy med so I wouldn't fall asleep working (which is dangerous since I train horses for a living :0 ) Also, according to the doctors' discussions under the tips section on the homepage, several seem to have found it helpful to give their patients a few doses of Prozac to help counter the joneses since it has a long half-life. It was interesting reading their take on this!